# SDR B4MR98061

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF NLG PER CUSTOMER REQUEST, HARD TIME ITEM REFER TO CAL727 OPS SPEC, FOUND NOSE LANDING GEAR LT TRUNNION UPPER SUPPORT HAS CORROSION.  REMOVED CORROSION IAW B727 SRM 53-40-1 PG 7 STEP 4.  FABRICATED OVERSIZE BEARING IAW B727 SRM 53-40-1 PG 7 STEP 8.  INSTALLED OVERSIZED BEARING IAW B727 SRM 53-40-1, R/O 504-098.  NON-ROUTINE TASK CARD NUMBER 114102.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
